Show simple item record

Date of
Available in OPARU
Date of first
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHTauberian theoremsdc.subject.lcsh
LCSHCauchy problemdc.subject.lcsh
TitleStability results for individual solutions of the abstract Cauchy problem via Tauberian theoremsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Mathematik Vuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume1996source.volume
Source - Issue1source.issue
Source - Year1996source.year
Source - From page122source.fromPage
Source - To page133source.toPage
University Bibliographyjauulm.unibibliographie

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record